# SDR N6WA20200715402

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N543GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 37,189 hours, 25,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX MAIN DOOR AFT SIDE WEB SUPPORT ANGLE CRACKED.  REMOVED DAMAGE AND COMPLEATED REPAIR ON THE PAX DOOR AFT SIDE WEB SUPPORT ANGLE IAW SRM 52-11-04.
